# SDR AUS20010428

- Difficulty date: May 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Part number: 1379036F403
- Condition: Cracked
- Location: Rudder/Tab, Atta
- Component: Rudder/Tab, Atta
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CENTRE HINGE CRACKED. SUSPECT CAUSED BY EXTRA LOADS DUE TO FAILURE OF THE FIN MOUNTED HALF OF THE HINGE. SEE MDR 01/0427.
